# SDR DALA2022031401630

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION STRINGER 43L LOCATED FR29 TO FR31 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER A320 SRM 51-72-11 AND 51-42-11. (2153298)
